Math

Some isometric embedding and rigidity results for Riemannian manifolds

Author: 
Phillip A. Griffiths
E. Berger
R. Bryant
Journal
Journal: 

Proceedings of the National Academy of Sciences of the United States of America

Volume: 
78 no. 8, part 1
Year: 
1981
Pages: 
4657-4660
Type: 
article
Keywords: 
Differential Geometry

School of Mathematics: 

An infinitesimal invariant for normal functions

Author: 
Phillip A. Griffiths
Journal
Journal: 

Daisu Shinpojiumu Hokokushui, Proceedings of the algebrais Symposium, Kanron oyobi Daisukikagaku, Ring Theory and Algebraic Geometrictry, Hyogo-ken Kyoiku Kaikan, Hyogo Prefecture Educational Hall, Nihon Sugaku Kai Japan Mathematical Society

Year: 
1979
Pages: 
277-309
Type: 
inproceedings
Keywords: 
variation hodge structure

School of Mathematics: 

Infinitesimal variations of Hodge structure and the global Torelli problem

Author: 
Phillip A. Griffiths
James A. Carlson
Journal
Journal: 

Journées de Géometrie Algébrique d’Angers, Juillet 1979/Algebraic Geometry, Angers

Year: 
1979
Pages: 
51-76
Publisher: 
Sijthoff & Noordhoff, Alphen aan den Rijn--Germantown, Md.
Type: 
article
Keywords: 
variation hodge structure

School of Mathematics: 

Complex differential and integral geometry and curvature integrals associated to singularities of complex analytic varieties

Author: 
Phillip A. Griffiths
Journal
Journal: 

Duke Mathematical Journal

Volume: 
45 no. 3
Year: 
1978
Pages: 
427-512
Type: 
article
Keywords: 
Differential Geometry

School of Mathematics: 

Pages